A numerical verification method for two-coupled elliptic partial differential equations

Research output: Contribution to journalArticle

4 Citations (Scopus)


A numerical verification method of steady state solutions for a system of reaction-diffusion equations is described. Using a decoupling technique, the system is reduced to a single nonlinear equation and a computer-assisted method for second-order elliptic boundary value problems based on the infinite dimensional fixed-point theorem can be applied. Some numerical examples confirm the effectiveness of the method.

Original languageEnglish
Pages (from-to)233-247
Number of pages15
JournalJapan Journal of Industrial and Applied Mathematics
Issue number2-3
Publication statusPublished - Jan 1 2009


All Science Journal Classification (ASJC) codes

  • Engineering(all)
  • Applied Mathematics

Cite this